# SDR CA031020010

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna S550
- Aircraft time: 11,084 hours
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 230850041
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 GENERATOR WENT OFF LINE DURING TAXI TO THE RAMP. WOULD NOT RESET. MAINTENANCE DETERMINED THAT THE GENERATOR WAS DEFECTIVE. THERE WAS PLAY IN THE SHAFT BEARING GS CAUSING REJECTION OF THE UNIT. REPORT FROM THE OVERHAUL SHOP CONFIRMED A BEARING FAILURE INSIDE THE ASSEMBLY. UNIT HAD ONLY 164 HOURS SINCE OVERHAUL.
